PHONE
+1-650-618-9889

International Journal of Clinical & Medical Images

ISSN: 2376-0249

Case Blog - International Journal of Clinical & Medical Images (2016) Volume 3, Issue 6

A Case of Chemical Pneumonia Due to Paint Thinner Exposure

A Case of Chemical Pneumonia Due to Paint Thinner Exposure

Author(s): Halil Ibrahim Yakar, Erkan Ceylan, Asiye Kanbay and Alihan Oral

10.4172/2376-0249.1000473

Case Presentation: 28-year-old male patient was admitted to our hospital with nausea and vomiting due to accidental thinner drinking while painting 2 hours ago. On physical examination, fever was 38°C and on auscultation was listened to the left basal crackles. In chest radiography was seen infiltration on the left (Figure 1). In thorax CT was observed bilateral consolidation more pronounced on the left (Figure 2). With antibiotics, bronchodilators and support treatments, reduced symptoms. Thinner which contains aromatic hydrocarbons such as xylene, toluene and N-hexane is widely used [1]. Thinner drinking causes severe complications such as rhabdomyolysis, polyneuropathy, cerebellar dysfunction and coma [2-5]. In literature, chemical pneumonia due to thinner drinking was rarely presented. Our case is important in terms of represents bilateral pneumonia due to exposure to thinner

 

flyer Image
Indexing and Archiving
A generic square placeholder image with rounded corners in a figure.
All published articles are assigned to Digital Object Identifier (DOI)- CrossRef.
A generic square placeholder image with rounded corners in a figure.
All published articles of this journal are included in the indexing and abstracting coverage of: